Gov. Cuomo asks New Yorkers to stop vaping

The Centers for Disease Control and Prevention said Aug. 30 they are investigating more cases of a breathing illness associated with vaping. The root cause remains unclear but officials said Friday that many reports involve marijuana vaping

The Centers for Disease Control and Prevention said Aug. 30 they are investigating more cases of a breathing illness associated with vaping. The root cause remains unclear but officials said Friday that many reports involve marijuana vaping

The Centers for Disease Control and Prevention (CDC) warns the public not to use e-cigarettes due to the potential damage to the lungs.

It isn't the latest internet slang.

At the time the Illinois Department of Public Health reported that a total of 22 people, ranging in age from 17-38 years, have experienced respiratory illness after using e-cigarettes or vaping.

The Department of Health declined to give the precise number of reported cases or disclose where the residents live.

Officials have not yet singled out one responsible substance, product, or device as the cause, since tests have yet to pinpoint one common chemical or substance within the product samples.

"Nicotine can change the chemistry of the teen brain; it can worsen memory and concentration, decreasing learning ability", the agency said in a statement accompanying the new figures.

A lot of of people affected have described applying e-cigarette solutions with liquid that includes cannabinoid merchandise, such as tetrahydrocannabinol.

"Most of these issues coming out of the US are related to black market product and what black market producers are doing to cut corners".

While manufacturing companies have said the devices and products are aimed at adults, data show that large numbers of youths are vaping.

This patient had been one of six under investigation for confirmed or suspected vaping-induced severe lung disease in Kansas.

Moreover, the CDC reports that there is no evidence of infectious diseases in the patients afflicted with lung disease.

She said that people who do use e-cigarette products should monitor themselves for symptoms such as cough, shortness of breath, chest pain, nausea and vomiting.

A national investigation has not identified specific vaping or e-cigarette products linked to all cases.

The letter also asked clinicians to report vaping cases to the health department. The patient was hospitalized with symptoms that developed quickly. He said the illness is best described as an injury to the lungs. "This is new. It's not an increase in previously seen cases". 6, there are 450 scenarios nationwide of lung health problems affiliated to the use of e-cigarette items, such as products, liquids, refill pods, and cartridges.

If you need help quitting tobacco products, including e-cigarettes, contact your doctor or go to the ODH website at odh.ohio.gov for information about resources, including the Ohio Tobacco Quit Line (1-800-QUIT-NOW).